# SDR DALA2023040302539

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55101
- Aircraft time: 5,567 hours, 2,695 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MUSTY ODOR NOTICED ON CLIMB OUT STRONGEST 4000 SML-FL180, THEN IT SEEMED TO DISSIPATE. PER MTC REQUEST PERFORMED BORESCOPE INSPECTION OF THE LPC PER A220 AMP 72-31-00-00AAA-312A-A AND HPC PER A220 AMP 72-35-00- 00AAA-312A ON NBR 1 AND 2 ENGINES FOR SIGNS OF OIL LEAKS. NO FINDINGS ON NBR 1 ENGINE. FOUND EVIDENCE OF OIL STAINING ON THE 2ND STG HPC GUIDE VANES ON NBR 2 ENGINE. NO SIGNS OF AN ACTIVE OIL LEAK OR PUDDLING. RESIDUAL OIL STAINING ONLY FOUND IN NBR 2 HPC STG 2. (QC4080) 358523. NBR 2 ESN 736289 FAILED BORESCOPE. ( QC4080) REMOVED AND REPLACED RIGHT ENGINE ON AMDS WORK CARD 7100 -9901. REFERENCE LOG PAGE 2695053 FOR PARTS TRACKING. NO ODOR NOTED DURING PREFLIGHT. (LP# 4079911)
